Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on quantum probability spaces


Author: Tibor Neubrunn
Journal: Proc. Amer. Math. Soc. 25 (1970), 672-675
MSC: Primary 28.10; Secondary 81.00
DOI: https://doi.org/10.1090/S0002-9939-1970-0259056-2
MathSciNet review: 0259056
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In general the collection of sets closed with respect to countable disjoint unions and with respect to the complementation, generated by a given collection $ A$ does not coincide with the $ \sigma $-field generated by $ A$. In the present paper two necessary and sufficient conditions for the equality of the last mentioned systems are given. The coincidence of the above systems in cases when $ A$ is the collection of all open sets in a topological space is obtained as a corollary.


References [Enhancements On Off] (What's this?)

  • [1] S. P. Gudder, Quantum probability spaces, Proc. Amer. Math. Soc. 21 (1969), 296-302. MR 0243793 (39:5114)
  • [2] P. Suppes, The probabilistic argument for a non-classical logic of quantum mechanics, Philos. Sci. 33 (1966), 14-21. MR 35 #6415. MR 0215575 (35:6415)
  • [3] W. Sierpinski, Les ensembles boreliens abstraits, Ann. Soc. Polon. Math. 6 (1927), 50-53.
  • [4] P. R. Halmos, Measure theory, Van Nostrand, Princeton, N. J., 1950. MR 11, 504. MR 0033869 (11:504d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.10, 81.00

Retrieve articles in all journals with MSC: 28.10, 81.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0259056-2
Keywords: Quantum probability space, abstract Borel sets, topological space
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society